Please use this identifier to cite or link to this item:
Type: Journal article
Title: Application of probabilistic reasoning in the diagnosis of geotechnical engineering problems
Author: Kaggwa, William
Citation: Australian Geomechanics. 11(2):25-37
Issue Date: 1997
ISSN: 0818-9110
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.